# SDR DL757971361

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu Computer
- Part number: 285N001140
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLAPS LOCKED OUT AT 1 UNIT WITH A TE ASYM EICAS MSG AND TE FLAP LT.  CREW COMPLIED WITH POM TROUBLESHOT SYSTEM PER FIM 27-51-00.  REPLACED NR 1 FSEU, FLAP OPN NML.
